Just yesterday I started taking abilify.
My doctor was writing down the instructions as he spoke them to me,
and had written down that I was to take a half a pill yesterday and today.
He had not said this, so when I read over it, I missed it. At about 11am yesterday, I took a whole pill, not realizing it was too much. Since then,
I've been dizzy, sick to my stomach, have been very sleepy, and have been
feeling depressed/not as happy as I have been.
I did not take my dose today, since I took a whole one yesterday.
Full instructions given to me by the doctor:
First and Second day: take half a pill
After that, Take one pill for 5 days.
After 5 days, take two and stay at two.
Lower dose if needed.
Is it dangerous that I took a whole pill on the first day?
no you should be fine. Where you went wrong was skipping the pill today. The reason why they tell you to take only half is so that your body can get used to the drug being in your system. Then you are supposed to build up to the dosage recommended by your Doc.
Not really, just why you're side effects were so intense probably. I started on a high dosage whole pill of Abilify and had all those same side effects. You should be alright but if you're concerned call your doc.
I took Abilify for rwo weeks almost same directions. I and the pill never got alomg very well, always had nausua and sleeply eye's I called mine.The doctor said stop and everythng was much better, thats me, I am a mystery to the Doctors any way. They say they have only seen two cases like mine where I was so hard to treat. Wish you well.
Last edited by hb-mod; 01-14-2010 at 03:04 AM.
Reason: Removed Quote. Please use "Quick" Reply rather than "Quote" Reply. Thanks!
I have been taking Abilify for a while now and it seems to be doing - something - but I am not quite sure what it's doing....I take 20mg a day at night time. I take it along side of beginning and increasing dosages of Trileptal....150mg of Wellburin and I have Klonopin as needed....
Just an update to my above message. I finally got to the point where I couldn't take the mellowness of my life. Nothing interested me. So I stopped taking the Abilify. Today is day three. I'm at least showing signs of being interested in things again. No anxiety or rage yet.
I started taking abliify a few weeks ago. So far it has been fine no noticeable side-affects at 2 mil aday. I like my combo right know actually feel more motavated and willing to get out and do stuff.Either I was more depressed than i realized or iam getting hypo,either way is good for me.Oh also taking fluoxetine at 20 mil and buspirone 30 mil as needed. and a thyroid drug =hypo thyroid =me